# SDR DXTA2025031902742

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N250QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6177
- Aircraft time: 2,363 hours, 1,267 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Failed
- Location: Zone 700
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI SKID: UPON LANDING RUNWAY 5. ONCE THE GEAR WAS LOWERED THE ANTI-SKID FAILED ON BOTH CHANNELS. CORRECTIVE ACTION; TECHS WENT THROUGH THE AMM FOR THE OPS CHECK ON THE ANTISKID CONTROL ADJUSTMENT TEST CH.32-44-04 ( BITE TEST). AND ALL TESTS HAD PASSED.
